# SDR ASOA201612151374

- Difficulty date: December 15, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND ASD MOTOR LOWER SUPPORT ANGLE, LOWER CORNER CRACKED IN RADIUS. REMOVED AND REPLACED THE PAX DOOR MOTOR ASSIST STIFFENER IAW CRJ700 SRM 51-40-11-001-001-A01. THIS IS A MINOR REPAIR.
